Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Pronominal Variances in a Given Construction

R. N. Sabatini
Hispania
Vol. 53, No. 1 (Mar., 1970), pp. 91-92
DOI: 10.2307/338714
Stable URL: http://www.jstor.org/stable/338714
Page Count: 2
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92